lafollefille (lafollefille) wrote in vaginapagina,
lafollefille
lafollefille
vaginapagina

My cervix seems weird after sex..fearing pregnancy, hoping I'm just paranoid

Hello all,
So I had sex on Sunday morning. I'm on the pill, take it at 7-7:15 am every day, never miss one. I do not use condoms because I've been with my boyfriend for almost 6 years and we are totally monogamous and disease-free. We don't have PIV sex that often--maybe 2-3 times a month. We do oral and manual more often. Also, my boyfriend produces a lot of come. Far more than anyone else I've been with. I'm sorry if this is graphic, but for days after we have sex, I still feel/find some of his stuff inside me. Anyway, so it's now been ..I guess 2 days since we had sex. And I've noticed that my cervix feels..weird. It's very..soft. And seems..low. Like, I can easily feel it with my finger, whereas normally I'd have to reach pretty far back in my vag to feel it. It feels much less firm that normal. What does this mean?

Is it just because I'm not having sex that regularly, and/or the large amount of ejaculate deposited near it? Or could the fact that I was very wet and had many orgasms before we had sex have..made things swell? I'm just a little worried..because when I googled "My cervix feels soft after sex" the only results I got were women trying to ascertain whether they were pregnant, or already pregnant. I'm now starting to worry that I'm pregnant because of my cervix being like this! As I said, I never miss a pill. I skip placebo weeks, but I had to have one in mid-January because I ran out of pills. (I got my refill before 7 days were up, so just bled and restarted on 7th day.) Thus I know I wasn't pregnant as of mid-January...and I'm hoping that were I pregnant, it wouldn't be noticeable after 2 days!!...but I'm freaking out. We had sex about 6:45 am. So I took my pill at 5:30 or so, because I was afraid I would forget to do so after sex. I know it's not good to not take it at the regular time..but I take it at the correct time every other day, always. Could taking it 2 hours early have seriously jeopardized its effectiveness? I thought that since I'd taken it when I was supposed to every day before that one day, a 2 hour difference wouldn't mess things up...I didn't think ovulation could suddenly occur because of that.

But, as I said, googling has gotten me freaked out. I'm terrified I'm pregnant now. I just hope to God that because I never missed a dose, the hormones were/are still doing their job..I just don't know why my cervix is all soft and low. :( If someone could please advise on what could've caused this, I will be super grateful.

Thank you.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 12 comments